Some Inequaliteis for Starklike Functions.
Monatshefte für Mathematik, Tome 97 (1984), pp. 325-330
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
inequalities for starlike functions, starlike univalent functions, Peschl-Bauer differential equation
@article{MOMA_1984__97_178184,
author = {St. Ruscheweyh and V. Singh},
title = {Some {Inequaliteis} for {Starklike} {Functions.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {325--330},
year = {1984},
volume = {97},
zbl = {0538.30007},
url = {http://geodesic.mathdoc.fr/item/MOMA_1984__97_178184/}
}
St. Ruscheweyh; V. Singh. Some Inequaliteis for Starklike Functions.. Monatshefte für Mathematik, Tome 97 (1984), pp. 325-330. http://geodesic.mathdoc.fr/item/MOMA_1984__97_178184/